# SDR DALA2023070405391

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 133,447 hours, 19,377 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0182, DOOR 1L EXIT SIGN OVER DOOR HANDLE BROKEN . CORRECTIVE ACTION: SECURED EXIT SIGN COVER PER AMM 33-22. (LP 4973106)
